Thanks for your consult at DoctorSpring.com.
See, you would not be having ovaries, but if you are having bleeding, you would be having a uterus. Please let me know the ultrasound scan reports and other reports if you have undergone workup.
The ovaries produce hormones , in response to which, the lining of the uterus grows, and then sheds, to result in vaginal bleeding, or a ' period '.
Since your ovaries are absent, these hormones are absent. But you are taking outside extraneous hormones ( estrogen and androgens ), so they will have a similar effect on the uterine lining. They too will stimulate the lining of the uterus, leading to erratic off and on bleeding.
There is no need to stop the medications, you can continue taking them as prescribed, but yes, you would have the side effect of unpredictable sporadic bleeding.
All the best.
Please feel free to ask for further clarifications.
Patient replied :
Thank you so much for your reply. I hope your weekend is well. The thing it's constant bleeding not sporadic. It started on the 10th until now, it hasn't stopped and heavy bleeding and pain. Could I just go back to estradiol tablets. I think I could get that here at the clinic in Korea. What do you think?
Do not change your prescription.
IF the bleeding is heavy and painful, then stop the hormones ( both right now ).
Please take tablets containing Tranexamic Acid and Mefenamic acid ( preparation would be available OTC ) for 3 days, thrice a day tablets.
That would stem the flow and ease the pain.
Please have a doctor consultation and an examination if possible, as that is paramount.
Have a great weekend yourself too !
Patient replied :
I will be going to a clinic on Saturday, my dr is in USA. I will ask about those meds. The blood was a bright red now it's a dark red, almost maroon. Is that normal?
Yes, initially the bleeding would be fresh.
Then only the blood ( old ) still collected inside the uterine cavity would be coming out.
This is generally maroonish, brownish blood.
It indicates that the bleeding would soon stop.